MathSciNet Relay Station
MathSciNet bibliographic data
MR2219822 57M30 (57M25)
Hinojosa, Gabriela; Verjovsky, Alberto Homogeneity of dynamically defined wild knots. Rev. Mat. Complut. 19 (2006), no. 1, 101–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement